Positive solutions for nonlinear m-point Eigenvalue problems

Ma, R. Y. and Thompson, B. (2004) Positive solutions for nonlinear m-point Eigenvalue problems. Journal of Mathematical Analysis And Applications, 297 1: 24-37. doi:10.1016/j.jmaa.2003.12.046

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
MIC10UQ68657.pdf Full text - not publicly available application/pdf 126.13KB 162

Author Ma, R. Y.
Thompson, B.
Title Positive solutions for nonlinear m-point Eigenvalue problems
Journal name Journal of Mathematical Analysis And Applications   Check publisher's open access policy
ISSN 0022-247X
Publication date 2004
Sub-type Article (original research)
DOI 10.1016/j.jmaa.2003.12.046
Open Access Status File (Author Post-print)
Volume 297
Issue 1
Start page 24
End page 37
Total pages 14
Editor S.G. Krantz
W.F. Ames
Place of publication USA
Publisher Academic Press
Collection year 2004
Language eng
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Abstract In this paper, we are concerned with determining values of lambda, for which there exist positive solutions of the nonlinear eigenvalue problem [GRAPHICS] where a, b, c, d is an element of [0, infinity), xi(i) is an element of (0, 1), alpha(i), beta(i) is an element of [0 infinity) (for i is an element of {1, ..., m - 2}) are given constants, p, q is an element of C ([0, 1], (0, infinity)), h is an element of C ([0, 1], [0, infinity)), and f is an element of C ([0, infinity), [0, infinity)) satisfying some suitable conditions. Our proofs are based on Guo-Krasnoselskii fixed point theorem. (C) 2004 Elsevier Inc. All rights reserved.
Keyword Mathematics, Applied
Mathematics
Multi-point Boundary Value Problems
Positive Solutions
Fixed Point
Cones
Boundary-value-problems
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 36 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 42 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:07:38 EST